# SDR AALA202211304233

- Difficulty date: October 22, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320190
- Condition: Cracked
- Location: Frm 43 S21-23r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING FASTENER HOLE AT FR 43 BETWEEN S21R AND S23R. MAINTENANCE REPLACED FRAME PER EA 340036.
